# SDR IPXA2022032880588

- Difficulty date: March 12, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 79,811 hours, 15,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: AGA717019
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CAFT CARGO FLOOR BEAM SUPPORT ANGLE CORRODED AT X=3,Y=1841.REPAIRED CORRODED AFT CARGO FLOOR BEAM SUPPORT ANGLE IAW VT-SAA EA 011-5310-01-A9512 REV I/R AND UPS EO MD11-5310-83234-A BY P.LAU (AR-830967) DATED 03/25/2022 (MAJOR).
